Journal of Nippon Medical School
Online ISSN : 1347-3409
Print ISSN : 1345-4676
ISSN-L : 1345-4676
Case Reports
A Drug Interaction between Crizotinib and Warfarin in Non-Small-Cell Lung Cancer: A Case Report
Yu KubomuraYuya IseTetsuya WakoShirou KatayamaRintaro NoroKaoru Kubota
Author information
JOURNALS FREE ACCESS

2017 Volume 84 Issue 6 Pages 291-293

Details
Abstract

We report a case of increased prothrombin time-international normalized ratio (PT-INR) when crizotinib and warfarin were co-administered. A 74-year-old Japanese woman presented to the hospital with dyspnea, and was diagnosed with anaplastic lymphoma kinase (ALK)-positive non-small-cell lung cancer (NSCLC). Three years after surgical resection of the tumor, the patient started crizotinib because of the recurrence of NSCLC. She received 2 mg/day warfarin due to a medical history of cerebral infarction and chronic atrial fibrillation. Before crizotinib initiation, the patient's PT-INR was 2.60. After 7 days of daily doses of crizotinib, the patient's PT-INR increased to 3.65. This case report provides the first evidence of a drug interaction between crizotinib and warfarin.

Information related to the author
© 2017 by the Medical Association of Nippon Medical School
Previous article Next article
feedback
Top